A Duality Algorithm for Solving General Variational Inclusions

Abstract : To solve general variational inequalities considered in Robinson [9], we propose a generalized version of an algorithm introduced by Bermudez and Moreno [3]. Our results extend, improve and develop some known results in this field.
Type de document :
Article dans une revue
Advanced Modeling and Optimization, 2011, 13 (2), pp.213-200
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00783892
Contributeur : Gerty Roux <>
Soumis le : vendredi 1 février 2013 - 21:18:13
Dernière modification le : mercredi 18 juillet 2018 - 20:11:27

Identifiants

  • HAL Id : hal-00783892, version 1

Collections

Citation

Abdellatif Moudafi. A Duality Algorithm for Solving General Variational Inclusions. Advanced Modeling and Optimization, 2011, 13 (2), pp.213-200. 〈hal-00783892〉

Partager

Métriques

Consultations de la notice

183